# SDR AALA20141211003

- Difficulty date: December 10, 2014
- Submitted: December 12, 2014
- Operation: Air carrier
- Aircraft: N599AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53289
- Aircraft time: 70,459 hours, 30,729 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030431
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TAIL CONE EMER LIGHTS WON`T TEST.  R & R TAIL CONE EMER LIGHT BATTERY PACK IAW MM 33-53-00.  SYS CHECKED NORMAL.
